# SDR UALA2009123104076

- Difficulty date: December 31, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,508 hours, 9,128 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK BS 1200 LT FRAME AND TENSION TIE CRACKED.  FRAME CRACKED AT 2 HOLES, TENSION TIE CRACKED AT 6 HOLES.  MAJOR REPAIR ACCOMPLISHED: INSTALLED NEW CHANNEL SECTION AND REPAIR ANGLES.
